question-icon

What Causes Itching On The Back While On Allegra?

default
Posted on Thu, 16 Nov 2017
Question: Hi , I had got some allergy on my back after I got the waxing done . I have been recommended allegra 120 mg and t-bact by one of the dr. available here but I don't see much improvement in the allergy, i can feel itching as well .
doctor
Answered by Dr. Asmeet Kaur Sawhney (37 minutes later)
Brief Answer:
Acneform eruption, fexofenadine 180 mg & benzoyl peroxide cream

Detailed Answer:
Hi
Thanks for being at Healthcaremagic
I have reviewed the attached photograph and it seems to be acneform eruption following waxing.
If I was your treating doctor I would recommend you to take tablet fexofenadine ( allegra ) 180 mg twice daily and apply benzoyl peroxide 10 percent cream on the affected areas of the back at night for 10-14 days.
The eruption will take around 2 weeks to resolve.
These are prescription drugs and you need to see the doctor in person to get them.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 5010 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Itching On The Back While On Allegra?

Brief Answer: Acneform eruption, fexofenadine 180 mg & benzoyl peroxide cream Detailed Answer: Hi Thanks for being at Healthcaremagic I have reviewed the attached photograph and it seems to be acneform eruption following waxing. If I was your treating doctor I would recommend you to take tablet fexofenadine ( allegra ) 180 mg twice daily and apply benzoyl peroxide 10 percent cream on the affected areas of the back at night for 10-14 days. The eruption will take around 2 weeks to resolve. These are prescription drugs and you need to see the doctor in person to get them. Regards Dr Asmeet